| Model Number |
614620 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device discarded by customer.
Event or Problem Description
It was reported that the 2.7 and 3.5 t10 locking screws did not lock into the plate in the most medial screw hole and two lateral screw holes in a superior lateral plate.New screws were used.